# SDR SWAA2022051206343

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 34,966 hours, 20,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LOWER INTERIOR EMERGENCY EXIT LIGHT LENS MISSING DIRECTIONAL ARROW / [01] REMOVED AND REPLACED OVER WING EXT DIRECTIONAL SIGN REF AMM 33-51-01;[02] INSPECTED
